# SDR UALA2013032001709

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 63,310 hours, 23,922 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICROPHONE SWITCH ON FIRST OFFICERS JOYSTICK FELL OFF.  REMOVED FIRST OFFICERS PTT SWITCH GRIP, AC OK FOR SERVICE.
